# SDR ARWA970606

- Difficulty date: July 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1803
- Make and model: Doug DC-8-62
- Aircraft serial: 45895
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Vertical Gyro
- Part number: 258733511
- Condition: Shorted
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

F/O ADI INTERMITTENT FLAG ON ADI WHEN MANUVERING, RETURNED TO MIA FOR REPAIR.  FOUND F/O'S VERTICAL GYRO EXTERNAL CASE SHORTED, 115V AT CASE.  REMOVED AND REPLACED VERTICAL GYRO, OPS CHECK NORMAL IAW M/M 34-25-0.
